# SDR L2QR201406250001

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: General aviation
- Filed by: Pratt and Whitney Engine Services Inc, repair station L2QR166Y
- Aircraft: XAMIN
- Make and model: Pilats PC1247
- Aircraft serial: 1246
- Aircraft time: 1,800 hours, 2,162 cycles
- Engine: Pwa PT6*
- Engine time: 1,800 hours, 2,162 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3119854010
- Part serial: NA
- Condition: Unsecure
- Location: Engine
- Part time: 400 hours, 449 cycles
- Component: Fuel Nozzle, Pwc, PT6A67P
- Component part number: 3038495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION IT WAS DISCOVERED THAT FOUR FUEL NOZZLE ASSEMBLY KEY WASHERS NOT PROPERLY BENT TO SECURE NOZZLE.  TABS WERE BENT OVER THE FUEL NOZZLE ADAPTER INSTEAD OF THE FUEL NOZZLE ASSEMBLY.
